Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Cocaine user. Pressure in head, chest pain when short of cocaine. Any ideas?

hi i am a heavey cocaine user for about two years and i have never had negitive effects until recently. now when i snort cocaine i get really intense pressure on the top part of my head and then my headache goes away and then crazy painful chest pain starts. it is never both at the same time it goes from headache to chest pain. can you tell me what is happening to me
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for your query.

Cocaine can cause damage to heart (observed in long-term use or overdose), Myocardial infarction( heart attack), arrhythmia (rhythm disorders), and cardiomyopathy (increase in heart size).

You may have to undergo investigations to assess the function of heart.
After investigations further assessment can be planned.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Wish you Good Health
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor